# SDR REXA2017040300495

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH67032172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL, JUST AFT OF 280 BEAM, HAS CORROSION ON THE TOP AND BOTTOM SIDE. CUTOUT CORROSION AND INSTALLED REPAIR PARTS IAW SRM 51-42-06 AND SRM 51-42-21.
